MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ALUMINUM HOHMANN RETRACTOR 35MM WIDTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ALUMINUM HOHMANN RETRACTOR 35MM WIDTH
Model Number 03.100.108
Medical Device Problem Codes Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Initial reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, unable to sterilize/assemble the malleable retractor.Chipping and cracking on instruments.Unable to use.This complaint involves ten(10) devices.This report is for (1) aluminum hohmann retractor 35mm width.This is report 6 of 10 for complaint (b)(4).

Brand Name
ALUMINUM HOHMANN RETRACTOR 35MM WIDTH
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12938819
Report Number2939274-2021-06971
Device Sequence Number4790180
Product Code GAD
UDI-Device Identifier10886982071064
UDI-Public(01)10886982071064
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.108
Device Catalogue Number03.100.108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALUM HOHMANN RETRACTOR 8 SHT NARROW TIP; ALUMINUM BLUNT PELVIC RETRACTOR; ALUMINUM HOHMANN RETRACTOR 18MM WIDTH; ALUMINUM HOHMANN RETRACTOR 22MM WIDE TIP; ALUMINUM SPOON RETRACTOR LARGE; ALUMINUM SPOON RETRACTOR MEDIUM; MALLEABLE RETRACTOR 20MM WIDE; MALLEABLE RETRACTOR 30MM WIDE; MALLEABLE RETRACTOR 40MM WIDE
Patient SexUnknown